NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i have not seen my period for the last 3 months after taking medication for bacillus infection"

    User Avatar
    A 20 years year old female asked:
    2 years ago
    i have not seen my period for the last 3 months after taking medication for bacillus infection
    Dr. Babalola I answered:
    2 years ago
    Good evening. What drug did you take exactly? How long ago did you start menstruating? Sometimes, early on, menstrual cycle can be very irregular but as time goes on, it become more stable and regular. Have you had an unprotected intercourse in the three months mentioned? If yes, you should do a pregnancy test too.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app